# SDR CA021031004

- Difficulty date: October 22, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,869 hours
- Engine: Lyc O360C2A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 714931R
- Condition: Cracked
- Location: Wing
- Component: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ALUMINUM SPAR WINGS.- CRACK LOCATION ON WELD OF PREVIOUS REPAIR.
